# SDR GUUA93953042009A

- Difficulty date: April 20, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 28,388 hours, 37,231 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 243
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED RT FUSELAGE BELLY EXFOLIATED AT FS 243.250.  REMOVED CORRODED SECTION OF SKIN AT FS 243.250 AND DAMAGED SECTION OF STRINGER 15R REPAIRED STRINGER 15R,FABRICATED AND INSTALLED EXTERNAL DOUBLER REPAIR FROM FS 228.250 TO 243.250.
